Linear fractional differential equation with variable coefficients II
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 39 (2014) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We continue study of the existence and analytic form of solutions to linear fractional differential equations in which coefficients are bounded functions on a bounded interval, as we did in Part I. Now in Part II we elaborated some special classes of equations and applied obtained results to the fractional damped Mathieu's equation.
@article{BASS_2014_39_1_a3,
author = {T. M. Atanackovi\'c and B. Stankovi\'c},
title = {Linear fractional differential equation with variable coefficients {II}},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {53 - 78},
year = {2014},
volume = {39},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a3/}
}
TY - JOUR AU - T. M. Atanacković AU - B. Stanković TI - Linear fractional differential equation with variable coefficients II JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2014 SP - 53 EP - 78 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a3/ ID - BASS_2014_39_1_a3 ER -
%0 Journal Article %A T. M. Atanacković %A B. Stanković %T Linear fractional differential equation with variable coefficients II %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2014 %P 53 - 78 %V 39 %N 1 %U http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a3/ %F BASS_2014_39_1_a3
T. M. Atanacković; B. Stanković. Linear fractional differential equation with variable coefficients II. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 39 (2014) no. 1. http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a3/